# SDR SWIA202055429

- Difficulty date: November 25, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AVIONICS BAY CUTOUT INTERCOSTAL LOWER FLANGE BETWEEN 26 L AND 27 L FROM FS 394.00 TO FS 409.00.  C-CHECK RO 1/16/2021.  BLENDED CORROSION FROM AVIONICS BAY CUTOUT INTERCOSTAL LOWER FLANGE BETWEEN 26 L AND 27 L FROM FS 394.00 TO FS 409.00, REF CRJ 200 SRM 51-21-06.  STRUCTURALLY ACCEPTABLE AND COMPLIED WITH ALL STEPS OF REPAIR OF CORRODED AREA, REF REO 601R-53-21-3371 REV - DATE 2020-12-07.  PERFORMED PRESSURE CHECK NO DEFECTS NOTED.
